Alert archive / Texas / Tornado Warnings in 2016
Tornado Warning 27, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Apr 29, 2016, 5:21 PM CDT for Henderson County, Van Zandt County, Texas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 29, 2016, 5:21 PM CDT (22:21 UTC)
- Expired
- Apr 29, 2016, 6:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.75 in
Counties Henderson County, TX, Van Zandt County, TX
The radar
The Shreveport radar (KSHV), 160 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 29, 1:08 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 10.4 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1756 J/kg
- Mixed-layer CIN
- -129 J/kg
- Mixed-layer LCL
- 632 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 310 m²/s²
- 0-3 km storm-relative helicity
- 451 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 14.9
The text
As transmitted.
778
WFUS54 KFWD 292221
TORFWD
TXC213-467-292300-
/O.NEW.KFWD.TO.W.0027.160429T2221Z-160429T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
521 PM CDT FRI APR 29 2016
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN VAN ZANDT COUNTY IN NORTH CENTRAL TEXAS...
NORTHEASTERN HENDERSON COUNTY IN CENTRAL TEXAS...
* UNTIL 600 PM CDT
* AT 520 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED OVER EDOM...OR 15 MILES NORTHEAST OF ATHENS...MOVING
NORTHEAST AT 35 MPH.
HAZARD...TORNADO AND BASEBALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
EDOM AROUND 525 PM CDT.
CHANDLER AROUND 535 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER
AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3224 9566 3240 9575 3247 9559 3245 9556
3242 9552 3241 9550 3240 9550 3237 9547
3237 9545 3235 9545 3233 9546 3230 9545
TIME...MOT...LOC 2220Z 244DEG 30KT 3235 9565
TORNADO...RADAR INDICATED
HAIL...2.75IN
$$
921 follow-up statement
982
WWUS54 KFWD 292251
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
551 PM CDT FRI APR 29 2016
TXC213-467-292301-
/O.EXP.KFWD.TO.W.0027.000000T0000Z-160429T2300Z/
VAN ZANDT TX-HENDERSON TX-
551 PM CDT FRI APR 29 2016
...THE TORNADO WARNING FOR SOUTHEASTERN VAN ZANDT AND NORTHEASTERN
HENDERSON COUNTIES WILL EXPIRE AT 600 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTH CENTRAL
TEXAS.
LAT...LON 3224 9566 3240 9575 3247 9559 3245 9556
3242 9552 3241 9550 3240 9550 3237 9547
3237 9545 3235 9545 3233 9546 3230 9545
TIME...MOT...LOC 2249Z 244DEG 30KT 3235 9565
$$
92What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 29, 2:37 PM CDT, 2 hours 44 minutes earlier.
Area forecast discussion, Apr 29, 2:37 PM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 237 PM CDT FRI APR 29 2016 ...SEVERE WEATHER THREAT FOR ALL MODES TO OCCUR THROUGH THIS EVENING... ...LOCALIZED FLOODING CONCERNS POSSIBLE ACROSS EAST OF A BONHAM...CORSICANA... HEARNE LINE THROUGH THIS EVENING... .DISCUSSION... TORNADO WATCH 124 FOR ALL BUT JACK...PALO PINTO...EASTLAND...STEPHENS AND YOUNG COUNTIES CONTINUES THROUGH 03Z/10 PM CDT THIS EVENING. NUMEROUS THUNDERSTORMS CONTINUE TO FIRE IN THE STRONG WAA SECTOR ACROSS THE SOUTHEAST HALF OF THE CWA...WITH OTHER DISCRETE CELLS FIRING ACROSS THE WESTERN COUNTIES AHEAD OF THE DRYLINE. THE ENVIRONMENT REMAINS RIPE FOR ALL MODES OF SEVERE WEATHER DUE TO ABUNDANT MOISTURE/SHEAR/AND INSTABILITY. ALL INTERESTS WITHIN THE WATCH AREA SHOULD BE PREPARED FOR SEVERE WEATHER FROM NOW THROUGH MID EVENING. STORMS MAY BE DISCRETE AND SUPERCELLULAR IN STRUCTURE OR OCCUR IN STORM CLUSTERS AS LARGE- SCALE ASCENT CONTINUE MOVE ACROSS THE SOUTHERN PLAINS THROUGH TONIGHT. BY EARLY EVENING...STORMS SHOULD MORPH INTO BOWING LINE SEGMENTS OR A BROKEN SQUALL LINE MOVING ACROSS THOSE AREAS EAST OF EAST OF I-35/35E TONIGHT. MESO- LOW TYPE TORNADOES WILL CONTINUE TO BE POSSIBLE WELL INTO THE EVENING HOURS...CONSIDERING MOIST SURFACE DEW PTS IN THE LOWER 70S WHICH WILL RESULT IN LOW LCL/S AND CLOUD BASES. IN ADDITION...LARGE HAIL AND DAMAGING WINDS WILL CONTINUE TO REMAIN THREATS AS WELL. IN ADDITION...LOCALIZED FLASH FLOODING WILL BE POSSIBLE ALONG AND EAST OF A BONHAM...ROCKWALL...CORSICANA TO HEARNE LINE WHERE 1-2 INCHES WITH ISOLATED 3 INCH AMOUNTS ACROSS OUR FAR SOUTHEAST COUNTIES POSSIBLE TONIGHT. IT/S A LITTLE LATE IN THE GAME FOR ANY FLASH FLOOD OR FLOOD WATCHES...BUT THESE AREAS WILL BE MONITORED CLOSELY FOR HYDROLOGIC WARNINGS IN ADDITION TO ALL THE SEVERE WEATHER WARNINGS. THE CURRENT MID LEVEL TROUGH NEGATIVELY ROTATING OUT OVER THE SOUTHERN HIGH PLAINS SHOULD CONTINUE TO LIFT OUT PROGRESSIVELY TO THE EAST-NORTHEAST TONIGHT. SUBSEQUENTLY THE SURFACE LOW OVER NORTHWEST TX WILL ALSO LIFT RAPIDLY NORTHEAST INTO EASTERN KS AND WESTERN MO BY SUNRISE SATURDAY. A PACIFIC COLD FRONT WILL OVERTAKE THE DRYLINE EARLY SATURDAY MORNING AND EXIT OUT OF THE EASTERN COUNTIES BY MID-LATE MORNING. THIS WILL BRIEFLY MARK AND END TO RAIN CHANCES ACROSS NORTH-CENTRAL TX AS BRIEF SHORTWAVE RIDGING OCCURS ALOFT AND ALLOW FOR A BRIEF DRY PERIOD SATURDAY AFTERNOON THROUGH SUNDAY. A STRONG COLD FRONT ARRIVES LATE SATURDAY NIGHT AND SUNDAY...BUT WILL MAINLY COOL HIGHS INTO THE UPPER 60S AND 70S ACROSS THE AREA. A FEW STRONG TO MARGINALLY SEVERE STORMS CANNOT BE RULED OUT LATE SUNDAY AFTERNOON AND EVENING WITH THIS FRONT. ANOTHER STRONG MID-UPPER LEVEL TROUGH APPROACHES THE AREA SUNDAY NIGHT INTO MONDAY. NORTH AND CENTRAL TEXAS WILL REMAIN ON THE COOL SIDE OF THINGS THIS TIME AROUND...AS A STATIONARY FRONT SEPARATING VERY HUMID AND MOIST AIR WITH COOL AND MOIST AIR REMAINS SETTLED ACROSS SOUTH AND SOUTHWEST TEXAS. THIS TROUGH WILL EVEN BE MORE PROGRESSIVE AND LIFT QUICKLY TOWARD THE MISSISSIPPI RIVER VALLEY BY MONDAY EVENING. THE BEST RAIN CHANCES WILL OCCUR LATE SUNDAY NIGHT AND MONDAY...BUT RIGHT NOW THIS DOES NOT APPEAR TO BE A MAJOR HYDROLOGICAL EVENT...THOUGH ANY ADDITIONAL RAINFALL WILL AGGRAVATE ONGOING RIVER FLOODING ACROSS THE REGION. MID LEVEL INSTABILITY WILL STILL BE PRESENT OVER THE FRONTAL INVERSION...SO A FEW ELEVATED STRONG STORMS CONTAINING HAIL AND LIGHTNING CAN BE EXPECTED AS WE MOVE INTO MONDAY AND CONTINUE THROUGH MONDAY EVENING. SHORTWAVE RIDGING OR SEMI-DRY WNW FLOW ALOFT WILL DOMINATE WEATHER ACROSS THE SOUTHERN PLAINS TUESDAY THROUGH THE END OF NEXT WEEK. THE AREA SHOULD FINALLY GET TIME TO DRY OUT AND RECOVER FROM THESE CURRENT ROUNDS OF STORMS EXPECTED EITHER SIDE OF THE WEEKEND. TEMPERATURES WILL BE SEASONABLE AS WELL. 05/ && .AVIATION... /ISSUED 1250 PM CDT FRI APR 29 2016/ A SURFACE WARM FRONTAL BOUNDARY IN THE VICINITY OF THE RED RIVER WILL BEGIN TO LIFT NORTHEAST THIS EVENING. A COLD FRONT CURRENTLY OVER WEST TEXAS WILL PUSH EAST THIS AFTERNOON AND OVERNIGHT AND MOVE THROUGH THE METROPLEX TAF SITES TOMORROW MORNING AROUND DAWN. CURRENTLY MOST OF CENTRAL TEXAS IS IN THE WARM SECTOR WITH HIGH DEWPOINTS PRODUCING VERY UNSTABLE CONDITIONS WITH CAPE VALUES AT OR ABOVE 2500J/KG. LATEST RADAR DATA IS SHOWING SHOWERS AND THUNDERSTORMS BEGINNING TO RAPIDLY DEVELOP SOUTH OF THE METROPLEX TAF SITES AND IN THE VICINITY OF WACO. DUE TO THE EXTREMELY UNSTABLE CONDITIONS NUMEROUS THUNDERSTORMS WILL DEVELOP THIS AFTERNOON ACROSS THE REGION..SOME SEVERE PRODUCING LARGE HAIL..DOWNBURST WINDS AND POSSIBLE TORNADOES. THUNDERSTORMS SHOULD MOVE EAST OF THE METROPLEX AND ACT TAF SITES AROUND SUNSET TONIGHT. SKIES WILL SLOWLY CLEAR OVERNIGHT WITH VFR CONDITIONS EXPECTED ACROSS THE REGION FOR SATURDAY. 50 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH 65 80 59 78 58 / 50 10 5 5 40 WACO 64 83 59 80 58 / 60 10 5 10 50 PARIS 65 78 58 79 56 / 80 30 5 5 40 DENTON 61 79 55 76 55 / 40 5 5 5 40 MCKINNEY 63 79 57 77 56 / 60 10 5 5 40 DALLAS 65 82 60 79 58 / 50 10 5 5 40 TERRELL 65 81 58 79 58 / 70 20 5 5 40 CORSICANA 66 83 61 80 60 / 80 20 5 10 40 TEMPLE 64 83 61 81 60 / 60 10 10 10 50 MINERAL WELLS 58 79 55 75 55 / 30 5 5 10 50 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /05
Hazardous weather outlook, Apr 29, 3:03 PM CDT, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 303 PM CDT FRI APR 29 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 303 PM CDT FRI APR 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...THROUGH TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING...PARTICULARLY ALONG AND SOUTHEAST OF A LINE FROM COMANCHE...TO MINERAL WELLS...TO GAINESVILLE. STORMS WILL BE MORE ISOLATED NORTHWEST OF THIS LINE AS A DRYLINE INVADES FROM THE WEST. IN ADVANCE OF THE DRYLINE...A VERY UNSTABLE AND UNCAPPED ATMOSPHERE IS SITUATED OVER NORTH AND CENTRAL TEXAS. REGARDLESS OF COVERAGE...STRONG VERTICAL WIND SHEAR AND LIFT WILL COMBINE WITH A VERY UNSTABLE ATMOSPHERE FOR SEVERE STORM DEVELOPMENT. ALL SEVERE WEATHER MODES ARE EXPECTED...INCLUDING SUPERCELLS CAPABLE OF VERY LARGE HAIL...DAMAGING WINDS...AND TORNADOES. IN ADDITION TO THE SEVERE WEATHER HAZARDS...TRAINING OF SEVERE STORMS MAY PRODUCE LOCALIZED RAINFALL AMOUNTS BETWEEN 1 AND 2 INCHES...WITH ISOLATED AMOUNTS OVER 3 INCHES. THE BEST POTENTIAL FOR LOCALIZED FLASH FLOODING WILL OCCUR EAST OF A BONHAM...CORSICANA... HEARNE LINE THROUGH TONIGHT. ONGOING RIVER AND LAKE FLOODING WILL ALSO BE AGGRAVATED BY ANY ADDITIONAL HEAVY DOWNPOURS. THUNDERSTORMS WILL CONGEAL INTO A BROKEN SQUALL LINE OR LINE SEGMENTS EAST OF THE I-35 CORRIDOR LATER THIS EVENING. THE MAIN HAZARDS SHOULD SHIFT TO DAMAGING WINDS AND HAIL...AS THE POTENTIAL FOR SEVERE THUNDERSTORMS CONTINUES AFTER DARK. A COLD FRONT WILL MOVE INTO THE AREA BY SATURDAY MORNING...HELPING TO GRADUALLY DIMINISH STORM COVERAGE ACROSS ALL BUT THE FAR EAST AND SOUTHEAST COUNTIES DURING THE PRE DAWN HOURS. THE THREAT OF FLOODING WILL CONTINUE TONIGHT ACROSS THESE SAME AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A COLD FRONT WILL EVENTUALLY OVERTAKE THE DRYLINE...AND THE RESULTING BOUNDARY MAY LINGER FAR EASTERN AREAS OF NORTH AND CENTRAL TEXAS SATURDAY. A LACK OF FORCING MAY LIMIT THE EXTENT AND INTENSITY OF THE ACTIVITY...THUS SEVERE WEATHER IS NOT EXPECTED SATURDAY. THE NEXT STORM SYSTEM APPROACHES SUNDAY NIGHT WITH THUNDERSTORM CHANCES RETURNING TO THE REGION SUNDAY NIGHT THROUGH MONDAY NIGHT...BEFORE COMING TO AN END ON TUESDAY. THE SEVERE THREAT DURING THIS PERIOD APPEARS LOW...BUT NOT ZERO. STRONGER STORMS WOULD LIKELY CONTAIN SOME HAIL AND FREQUENT LIGHTNING. BRIEF HEAVY DOWNPOURS WILL BE POSSIBLE AS WELL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THROUGH 10 PM...ESPECIALLY SOUTHEAST OF A COMANCHE...TO MINERAL WELLS...TO GAINESVILLE LINE. ALL SEVERE HAZARDS WILL BE POSSIBLE ACROSS THESE AREAS.
In the hours before
Local storm report, Apr 29, 4:32 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
432 PM CDT FRI APR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM HAIL FORT WORTH 32.75N 97.34W
04/29/2016 E1.75 INCH TARRANT TX AMATEUR RADIO
GOLFBALL SIZE HAIL REPORTED NEAR HULEN AND ALTA MESA IN
FORT WORTH.Local storm report, Apr 29, 4:37 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
437 PM CDT FRI APR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0434 PM FLOOD SULPHUR SPRINGS 33.13N 95.60W
04/29/2016 HOPKINS TX AMATEUR RADIO
3-4 INCHES OF STREET FLOODINGLocal storm report, Apr 29, 4:40 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
440 PM CDT FRI APR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL FORT WORTH 32.75N 97.34W
04/29/2016 E1.00 INCH TARRANT TX PUBLIC
QUARTER SIZE HAIL REPORT IN SOUTHWEST FORT WORTH.Local storm report, Apr 29, 5:01 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
501 PM CDT FRI APR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND DMG 2 NE CELINA 33.34N 96.76W
04/29/2016 COLLIN TX BROADCAST MEDIA
BARN WITH ROOF DAMAGE NEAR COUNTY ROAD 133 AND COUNTY
ROAD 134 NEAR CELINA.Local storm report, Apr 29, 5:15 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
515 PM CDT FRI APR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 3 S DENTON 33.18N 97.15W
04/29/2016 E1.00 INCH DENTON TX AMATEUR RADIO
QUARTER SIZE HAIL REPORTED 3 MILES SOUTH OF DENTON.Local storm report, Apr 29, 5:18 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
518 PM CDT FRI APR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM HAIL 2 N DENTON 33.25N 97.15W
04/29/2016 E1.75 INCH DENTON TX AMATEUR RADIO
GOLFBALL SIZE HAIL 2 MILES NORTH OF DENTON.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 7:56 PM CDT | Special Weather Statement | FWD | Bell | 49 min |
| Apr 28, 8:29 PM CDT | Severe Thunderstorm Warning | FWD | Bell | 46 min |
| Apr 28, 9:13 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell, McLennan | 47 min |
| Apr 28, 9:34 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell | 26 min |
| Apr 28, 9:58 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell, McLennan | 62 min |
| Apr 28, 10:39 PM CDT | Areal Flood Advisory | FWD | Bell, Coryell, McLennan | 3 hr |
| Apr 29, 1:57 AM CDT | Special Weather Statement | FWD | Montague | 48 min |
| Apr 29, 2:04 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 41 min |
| Apr 29, 9:41 AM CDT | River Flood Warning | FWD | Leon, Robertson | 5 days |
| Apr 29, 9:51 AM CDT | River Flood Warning | FWD | Hunt | 53 hr |
| Apr 29, 9:51 AM CDT | River Flood Warning | FWD | Hunt, Rockwall | 40 hr |
| Apr 29, 11:16 AM CDT | River Flood Warning | FWD | Delta, Hopkins | 51 hr |
| Apr 29, 12:27 PM CDT | Special Weather Statement | FWD | Henderson | 33 min |
| Apr 29, 12:32 PM CDT | Special Weather Statement | FWD | Van Zandt | 28 min |
| Apr 29, 1:04 PM CDT | Special Weather Statement | FWD | Freestone, Leon, Robertson | 26 min |
| Apr 29, 1:09 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone, Henderson | 66 min |
| Apr 29, 1:33 PM CDT | Special Weather Statement | FWD | Leon, Robertson | 57 min |
| Apr 29, 1:43 PM CDT | Special Weather Statement | FWD | Tarrant | 32 min |
| Apr 29, 1:56 PM CDT | Special Weather Statement | FWD | Collin | 34 min |
| Apr 29, 2:00 PM CDT | Severe Thunderstorm Warning | FWD | Leon, Robertson | 60 min |
| Apr 29, 2:06 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone | 54 min |
| Apr 29, 2:10 PM CDT | Special Weather Statement | FWD | Comanche, Erath, Hood | 35 min |
| Apr 29, 2:15 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 60 min |
| Apr 29, 2:20 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Grayson | 25 min |
| Apr 29, 2:21 PM CDT | Areal Flood Advisory | FWD | Anderson, Delta, Freestone, Henderson, Hopkins, Leon and 4 more | 4 hr |
| Apr 29, 2:30 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 60 min |
| Apr 29, 2:32 PM CDT | Severe Thunderstorm Warning | FWD | Wise | 43 min |
| Apr 29, 2:38 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Palo Pinto, Parker | 39 min |
| Apr 29, 2:39 PM CDT | Severe Thunderstorm Warning | FWD | Young | 48 min |
| Apr 29, 2:44 PM CDT | Areal Flood Warning | FWD | Bell, Coryell, McLennan | 3 hr |
| Apr 29, 2:58 PM CDT | Severe Thunderstorm Warning | FWD | Leon | 47 min |
| Apr 29, 3:07 PM CDT | Special Weather Statement | FWD | Bosque, Hill, Somervell | 53 min |
| Apr 29, 3:07 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 53 min |
| Apr 29, 3:11 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone | 64 min |
| Apr 29, 3:13 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 40 min |
| Apr 29, 3:16 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 39 min |
| Apr 29, 3:28 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill, Johnson | 62 min |
| Apr 29, 3:55 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Kaufman, Navarro, Van Zandt | 65 min |
| Apr 29, 4:08 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 44 min |
| Apr 29, 4:10 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 65 min |
| Apr 29, 4:12 PM CDT | Special Weather Statement | FWD | Leon, Limestone | 33 min |
| Apr 29, 4:19 PM CDT | Tornado Warning | FWD | Grayson | 26 min |
| Apr 29, 4:28 PM CDT | Areal Flood Warning | FWD | Delta, Fannin, Henderson, Hopkins, Hunt, Kaufman and 4 more | 3 hr |
| Apr 29, 4:40 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Tarrant | 41 min |
| Apr 29, 4:43 PM CDT | Tornado Warning | FWD | Grayson | 32 min |
| Apr 29, 4:45 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 43 min |
| Apr 29, 4:51 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Van Zandt | 54 min |
| Apr 29, 4:54 PM CDT | Tornado Warning | FWD | Henderson | 36 min |
| Apr 29, 4:58 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 62 min |
| Apr 29, 5:04 PM CDT | Tornado Warning | FWD | Van Zandt | 41 min |
| Apr 29, 5:06 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton | 28 min |
| Apr 29, 5:06 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hamilton | 54 min |
| Apr 29, 5:41 PM CDT | Flash Flood Warning | FWD | Henderson, Van Zandt | 3 hr |
| Apr 29, 5:54 PM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 66 min |
| Apr 29, 5:57 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Erath, Hamilton | 34 min |
| Apr 29, 5:59 PM CDT | Areal Flood Warning | FWD | Fannin, Grayson | 3 hr |
| Apr 29, 5:59 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill, Johnson, Somervell | 61 min |
| Apr 29, 6:08 PM CDT | Tornado Warning | FWD | Bosque | 37 min |
| Apr 29, 6:48 PM CDT | Flash Flood Warning | FWD | Bosque | 2 hr |
| Apr 29, 6:59 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hamilton | 61 min |
Nearby
Tornado Warnings in Texas, 2016Every tornado warning in 2016Tornadoes in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.